[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 15, Issue 1 (9-2010) ::
Andishe 2010, 15(1): 3-12 Back to browse issues page
Finite Mixture Distributions with Skew Normal Components
M Bahrami *
Abstract:   (9815 Views)
This article has no abstract.
Full-Text [PDF 459 kb]   (2695 Downloads)    
Type of Study: Research | Subject: Special
Received: 2011/08/30 | Accepted: 2014/07/12 | Published: 2014/07/12
Add your comments about this article
Your username or Email:

CAPTCHA


XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Bahrami M. Finite Mixture Distributions with Skew Normal Components. Andishe. 2010; 15 (1) :3-12
URL: http://andisheyeamari.irstat.ir/article-1-33-en.html


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Volume 15, Issue 1 (9-2010) Back to browse issues page
مجله اندیشه آماری Andishe _ye Amari
Persian site map - English site map - Created in 0.05 seconds with 29 queries by YEKTAWEB 4341